# SDR CALA2018111902402

- Difficulty date: November 19, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N68843
- Make and model: Boeing 737924ER
- Aircraft serial: 60317
- Aircraft time: 13,947 hours, 4,948 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ELEC HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATED QUAN TITY DECREASING AIR RETURN FOUND ELECTRIC PUMP SYS A LEAKING. REMOVED AND REPLACED SYS A PU MP IAW AMM 29-11-21-000-801-001 AND 29-11-21-400-801-001. SERVIC ED  RESERVOIR. OPS AND LEAK CHECKS NORMAL. ADD EMP:U230247, U235110. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1426571  SN OFF 3730 PUMP, HYD ELECT  OFF 29-2910-9-0002 3730 ON 29-2910-9-0002 7732
